Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Asthmatic, allergic to painkillers, have abnormal menses with first few days of spotting, cramping followed by heavy bleeding. Remedy?

Hi. I am having alot of problems with my periods and unsure what to do. It has been like this for quiet sometime. They are regular .. Every 21 days but when i do get them, the first few days they are very light. I suffer leg and thigh pains and not to mention the stomach cramps . So the first four days i only see light red dots and am bloated. But the fifth day i get them heavy and last for 8 days. So i have them for about 12 - 13 days which i think is abnormal. I am also an asthmatic and am allergic to pain killers. Please advise. Many thanks in advanced.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Your history is suggestive of an irregularity in hormonal balance. This is causing the abnormal menstrual flow, known as metropathic cycles. Your condition is very much treatable once you get a total evaluation done.Do not worry, your asthma is in no way a cause for this cycle disturbance. Visit a pulmonologist for advice. See a gynaecologist for a thorough hormonal assay.Do not forget to mention about your allergy to pain killers. Have a nice day.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor